# SDR SWAA2022042594318

- Difficulty date: April 14, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MWW ATTACH CLIP 149A7692-15 CRACKED BS 727 LBL 19 WL 145 L/H MWW SUPPORT RING CLIP IS CRACKED BS 727 LBL 20.5 W/L 148. P/N 149A7678-7 / [01] UPDATED MEASUREMENTS;[02] ATTACH CLIP HAS NO LIMITS FOR A CRACK. PART FOUND TO BE OUT OF LIMITS IAW SRM 53-40-71-1A-1; SRM 51-10-02;[03] FORMED REPLACEMENT PART FROM 2024TO #0.050 SH-C LOT#1292371 IAW PL 149A7692 REV C; DWG 149A7692 ID:0007 REV-;[04] VERIFIED CORRECTIVE ACTION STEP 1-3.;[05] RECEIVED NEW ANGLE P/N:HFAB53-AN-002 ; LOT:1488687-1; P.O/N:864396/1.  LOCATED AND DRILLED AT L/H MWW BS 727 LBL19 WL 145 AND APPLIED CHEMICAL CONVERSION COATING ON NEW ANGLE IAW SRM 51-40-05. REQUEST OK TO PRIMER.;[06] VERIFIED CORRECTIVE ACTION #5;[07] APPLIED PRIMER ON NEW ANGLE IAW SOPM 20-41-02. REQUEST OK TO APPLY ENAMEL.;[08] VERIFIED CORRECTIVE ACTION #7;[09] APPLIED ENAMEL ON NEW ANGLE IAW SOPM 20-41-04. REQUEST OK TO INSTALL.;[10] OK TO INSTALL SUPPORT ANGLE.;[11] INSTALLED NEW CLIP IAW SRM 51-40-02-0G-0 AND DWG 149A7610 REV.-;[12] VERIFIED CORRECTIVE ACTION 11.;[13] WORKSCOPE COMPLETE.
